×

zbMATH — the first resource for mathematics

Remarks on sequential estimation of a linear function of two means: the normal case. (English) Zbl 0368.62063

MSC:
62L12 Sequential estimation
62L15 Optimal stopping in statistics
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Anscombe, F.J.: Large-sample theory of sequential estimation, Proceedings of Cambridge Philosophical Society,46, 1952, 600–607. · Zbl 0047.13401
[2] Ghosh, M., andN. Mukhopadhyay: Asymptotic normality of stopping times in sequential analysis, 1976. · Zbl 0409.62075
[3] Mukhopadhyay, N.: Sequential estimation of a linear function of means of three normal populations, To appear in JASA (March 1976). · Zbl 0331.62062
[4] Rao, C.R.: Linear Statistical Inference and Its Applications, New York 1965. · Zbl 0137.36203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.